# SDR JJBA201025817

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 25,264 hours, 35,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD5521981
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT TRIED TO TEST EMERGENCY LIGHTS, THEY DID NOT COME ON. RECHARGED SYS IAW MX CONTROL. SYS CHECKED SATISFACTORY.
